MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The nurse stated the bed was rising by itself, and the bed showed the error code e300.There was no indication of the patient's involvement.No injury was claimed.The bed was swapped for further evaluation at the arjo service center.The bed evaluation identified the issue with the stucked up - button on the attendant control panel located on the right head safety side.The whole safety side was replaced.
 
Additional Manufacturer Narrative
The investigation is ongoing.Further information will be provided in the next report.
 
Additional Manufacturer Narrative
The instructions for use for citadel bed (ifu, 830.213-en rev.15) includes the following information: ¿check that the patient controls, caregiver controls and attendant control panels operate correctly, weekly¿.In summary, the review of complaints and device inspection results indicate that the control panel button failure (stuck button) found during inspection might have led to the observed unexpected bed movement.The device was manufactured in 2021 and was used as a rental device.It is concluded that the issue might be related to the device's frequent use, however the part was scrapped, therefore the exact cause of the issue could not be identified.Arjo device failed to meet its specification when the bed was moving unintentionally.Arjo device was not used for a patient treatment when the event occurred.The complaint was assessed as reportable due to the allegation that the bed was moving up unintentionally.No injury was sustained.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key23655997
Report Number3007420694-2025-00296
Device Sequence Number20026330
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)210201
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown